# SDR SWAA2023013081537

- Difficulty date: December 15, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 294-303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB PASSENGER CABIN LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL OF STR 16L AT FWD GALLEY AREA 2022-691830<[01] REPLACED WEB PASSENGER CABIN LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL OF STR 16L AT FWD GALLEY AREA IAW B737-700 51-40-02 AND DWG 141A8180 REV C.;[02] CORRECTED STEP 1. REPLACED WEB PASSENGER CABIN LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL OF STR 16L AT FWD GALLEY AREA IAW B737-700 51-40-02 AND DWG 141A8180 REV C. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTIVE ACTION 2 COMPLETE AND CERTIFIED RII   REPLACED WEB PASSENGER CABIN LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL OF STR 16L AT FWD GALLEY AREA IAW B737-700 51-40-02 AND DWG 141A8180 REV C. SEE INDIVIDUAL SIGN OFF BELOW.
